# SDR SIMA200324609

- Difficulty date: August 19, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, THE LEFT OMEGA BEAM AT FRAME 20 WAS FOUND TO BE CORRODED BELOW SRM LIMITS.  CUT OUT DAMAGE SECTION OF OMEGA BEAM, CLEANED AND TREATED THE REPAIR AREA.  FABRICATED AN EXTERNAL ANGLE, FILLER, TWO SHIMS AND PLATE.  REPAIR DONE IAW EMB SRM, SRM EMB 145/1142, REV 22, CHAPTER 53-21-10, FIG 201 SHEET 1, CPM 51-61-00 AND STANDARD SRM PRACTICES.  (M)
